# SDR USAA990493

- Difficulty date: June 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N934VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48114
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 99122439
- Condition: Cracked
- Location: Bs 965
- Part time: 49,008 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-4 CHECK, FOUND .75 INCH LONG CRACK IN FRAME BETWEEN LONGERON 15 LT AND 16 LT AT STATION 965.  DEFECTIVE PART REPLACED WITH IDENTICAL PART NUMBER.  (M)
